# SDR FDEA201006242141

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327104520200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3R  , AT FR 54.2 HAS 1 SQ INCH OF CORROSION.  REMOVED CORROSION IAW SRM 51-74-10 , CHECKED SEAT TRACK 3R AT FR 54.2 FOUND OUT OF LIMITS IAW SRM 53-10-16.  R & R SEAT TRACK 3R AT FR 54.2 IAW SRM 51-72-00.
